Generalized Lucas polynomials and relationships between the Fibonacci polynomials and Lucas polynomials


Özkan E., Altun İ.

COMMUNICATIONS IN ALGEBRA, vol.47, no.10, pp.4020-4030, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 10
  • Publication Date: 2019
  • Doi Number: 10.1080/00927872.2019.1576186
  • Journal Name: COMMUNICATIONS IN ALGEBRA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.4020-4030
  • Keywords: Fibonacci numbers, Lucas numbers, Fibonacci polynomials, Lucas polynomials
  • Erzincan Binali Yildirim University Affiliated: Yes

Abstract

In this article, we find elements of the Lucas polynomials by using two matrices. We extend the study to the n-step Lucas polynomials. Then the Lucas polynomials and their relationship are generalized in the paper. Furthermore, we give relationships between the Fibonacci polynomials and the Lucas polynomials.